# SDR CA970922028

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC3
- Engine: Pwa R1340AN2
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: End Fitting
- Condition: Failed
- Location: Fuel Sys
- Component: MS2874110020
- Stage of operation: CR
- Nature of condition: B, K
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE THE PILOT COMPLAINED OF THE SMELL OF FUEL. FUEL FOUND LEAKING FROM BEHIND THE COWL WITH ELECTRIC FUEL PUMP ON.
